# SDR VNAA2013090200001

- Difficulty date: September 2, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 23,036 hours, 23,349 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Burned
- Location: Tailcone
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE ON LT NOSE OF ACFT.  MX PERFORMED LIGHTNING STRIKE INSPECTION AND FOUND DAMAGE TO T/E OF VHF 2 ANTENNA, BURN MARKS ON TAIL CONE AND BURN MARK ON HORIZ STABILIZER TIP LOWER SIDE.  MX R & R VHF NR 2 ANTENNA, R & R RT HORIZ STABILIZER TIP, BLENDED BURN MARKS ON TAIL CONE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
